| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
Corneal Edema (1791)
| Date of Event |
08/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during the intraocular lens (iol) implant procedure, the toric markings were misaligned.Surgeon did not feel comfortable using the lens, removed and replaced with same model and diopter.Patient had slight edema.Additional information has been requested.
Additional Manufacturer Narrative
Additional information provided in h.3., h.6.And h.11.The product was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The product investigation could not identify a root cause for the reported complaint.The lens was not returned for evaluation.A root cause cannot be determined without physical examination of the product.Based on review of the provided photo, the toric axis marks were within the specified range near the optic/haptic junction.The optic appeared slightly decentered.However, photographic review alone is insufficient to make a determination.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The lens was subjected to a 100% assessment for dimensional properties during the manufacturing process.The manufacturer internal reference number is: (b)(4).